25 Aug 2009
Yes, just watch out for some side effects like mood swings and hightened anxiety.. but you should talk to your doctor while your taking it, and if you are exprierencing side effects it doesn't mean you have to stop Levaquin it may be that you just need a smaller dose of it.. so talk with your doctor, it is definetly safe to always do that.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... rehabs in 10 yrs, i'm tired, of hurting my parents and kids..they love me and i don't know why..right now i'm taking a little ...
2 answers • 23 Feb 2010
I am 27 years old and have suffered from debilitation depression and suicidal thoughts since the age of 8. I have tried over 40 medications for ...
3 answers • 2 Apr 2010
Throughout the majority of my pre-teen and teenage years, and then into my early 20's I dealt with various forms of ...
1 answer • 22 Jul 2010
... when want to stop it ? I just came off of 6 month's withdrawal HELL! with effexer and still need something for my depression or anxiety. I ...
2 answers • 7 Mar 2011
... I've had increased anxiety, a stiff neck (almost feels like a pinched nerve), and unbalanced feeling in my hearing/ears. I don't know ...
2 answers • 21 Mar 2013